# SDR CYQ2005F00000

- Difficulty date: June 18, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N35531
- Make and model: Piper PA-31-350
- Aircraft serial: 318052046
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE BACKTAXING ON RUNWAY, RT GEAR COLLAPSED.  DON`T KNOW THE CAUSE.  TO PREVENT RECURRENCE, NEVER TOUCH GEAR LEVER WHEN ON THE GROUND.  (CE09200403958) (K)
